American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[2] A. Skopenkov. On the deleted product criterion for embeddability in $\mathbb R^m$ . Proc. Amer. Math. Soc. 126 (1998) 2467-2476. MR 1423334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Silberbush and Jack Ucci. On the suspension order of $(RP^{2m})^{[k]}$ . Proc. Amer. Math. Soc. 126 (1998) 1867-1872. MR 1443856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicholas J. Kuhn. Exact sequences of spectra and duality . Proc. Amer. Math. Soc. 97 (1986) 347-351. MR 835896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1